Affordable Access

Publisher Website

Separation theorems for oriented matroids

Authors
Journal
Discrete Mathematics
0012-365X
Publisher
Elsevier
Publication Date
Volume
70
Issue
3
Identifiers
DOI: 10.1016/0012-365x(88)90006-4
Disciplines
  • Mathematics

Abstract

Abstract In this paper we show that Minty's lemma can be used to prove the Hahn-Banach theorem as well as other theorems in this class such as Radon's and Helly's theorem for oriented matroids having an intersection property which guarantees that every pair of flats intersects in some point extension O ∪ p of the oriented matroid O .

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Invariant Theory-like Theorems for Matroids and Or...

on Advances in Mathematics Jan 01, 1994

Oriented matroids

on Journal of Combinatorial Theor... Jan 01, 1978
More articles like this..